# SDR DALA2023101608480

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 73,687 hours, 29,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4587612) DURING SERVICE CHECK FOUND SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOP. AT 28D. R/R EMERGENCY LIGHTING WIRING HARNESS PER B737 AMM 33-51. OPS CKS GOOD.
